Drugs & Therapy Perspectives

, Volume 23, Issue 11, pp 22–23 | Cite as

First reports of serious adverse drug reactions in recent weeks

Drug Reactions and Interaction
  • 12 Downloads

Reference

  1. Kim J-M, Ryu W-S, Hwang Y-H, et al. Aggravation of ataxia due to acetazolamide induced hyperammonaemia in episodic ataxia. J Neurol Neurosurg Psychiatry 2007 Jul; 78(7): 771–2PubMedCrossRefGoogle Scholar
  2. Hachiro Y, Kunimoto M, Abe T, et al. Strangulation of internal hemorrhoids complicating sclerosing therapy with injection of OC-108 (Zione). Int J Colorectal Dis 2007 Jul; 22(7): 851–2PubMedCrossRefGoogle Scholar
  3. Settas LD, Tsimirikas G, Vosvotekas G, et al. Reactivation of pulmonary tuberculosis in a patient with rheumatoid arthritis during treatment with IL-1 receptor antagonists (Anakinra). JCR J Clin Rheumatol 2007 Aug; 13(4): 219–20CrossRefGoogle Scholar
  4. Li RHW, Tam WH, Ng PC, et al. Microphthalmos associated with dartmouth combination chemotherapy in pregnancy: a case report. J Reprod Med 2007 Jun; 52(6): 575–6PubMedGoogle Scholar
  5. Serraj K, Federici L, Maloisel F, et al. Drug-induced agranulocytosis in rheumatology: a study of 12 cases [in French]. Ann Biol Clin 2007 Jul; 65(4): 431–6Google Scholar
  6. Tsimihodimos V, Psychogios N, Kakaidi V, et al. Salicylate-induced proximal tubular dysfunction. Am J Kidney Dis 2007 Sep; 50(3): 463–7PubMedCrossRefGoogle Scholar
  7. Maluf FC, William Jr WN, Rigato O, et al. Necrotizing fasciitis as a late complication of multimodal treatment for locally advanced head and neck cancer: a case report. Head Neck 2007 Jul; 29(7): 700–4PubMedCrossRefGoogle Scholar
  8. Makino Y, Sugiura T, Ito T, et al. Carnitine-associated encephalopathy caused by long-term treatment with an antibiotic containing pivalic acid. Pediatrics 2007 Sep; 120(3): e739–41PubMedCrossRefGoogle Scholar
  9. Peng LW, Logan JL, James SH, et al. Cinacalcet-associated graft dysfunction and nephrocalcinosis in a kidney transplant recipient. Am J Med 2007 Sep; 120(9): e7–9PubMedCrossRefGoogle Scholar
  10. Clark BM, Homeyer DC, Glass KR, et al. Clindamycin-induced Sweet’s syndrome. Pharmacotherapy 2007 Sep; 27(9): 1343–6PubMedCrossRefGoogle Scholar
  11. Martin MG, Whitlatch NL, Shah B, et al. Thrombotic thrombocytopenic purpura induced by trimethoprim-sulfamethoxazole in a Jehovah’s witness. Am J Hematol 2007 Jul; 82(7): 679–81PubMedCrossRefGoogle Scholar
  12. Bommakanti S, Patil A, Eshoa C, et al. Case reports: efalizumab-associated lymphoproliferative disease. J Drugs Dermatol 2007 Jun; 6(6): 646–8PubMedGoogle Scholar
  13. Simsek I, Pay S, Dinc A, et al. Atypical carcinoid tumor of the thymus with ectopic ACTH production developed during the course of etanercept treatment: case report. Clin Rheumatol 2007 Sep; 26(9): 1561–2PubMedCrossRefGoogle Scholar
  14. de Pater G, Garvey LH, Krøigaard M, et al. Allergy to morphine: fact or fiction? [abstract no. 68]. Acta Anaesthesiol Scand Suppl 2007; 51Suppl. 1 (18): 48Google Scholar
  15. Kato Z, Nakamura M, Funato M, et al. Accidental etizolam ingestion in a child. Pediatr Emerg Care 2007 Jul; 23(7): 472–3PubMedCrossRefGoogle Scholar
  16. Rigato I, Cravatari M, Avellini C, et al. Drug-induced acute cholestatic liver damage in a patient with mutation of UGT1A1. Nature Clin Pract Gastroenterol Hepatol 2007 Jul; 4(7): 403–8CrossRefGoogle Scholar
  17. Famularo G, De Simone C, Minisola G, et al. Cross-reaction allergic pancreatitis with ketoprofen and flurbiprofen. Pancreas 2007 Aug; 35(2): 187–8PubMedCrossRefGoogle Scholar
  18. Valdivia-Arenas MA, Soriano AO, Arteaga RB. Constrictive bronchiolitis after treatment of colon cancer with 5-fluorouracil. Chemotherapy 2007; 53(5): 316–9PubMedCrossRefGoogle Scholar
  19. Devlin SM, Hu B, Ippoliti A. Mucormycosis presenting as recurrent gastric perforation in a patient with Crohn’s disease on glucocorticoid, 6-mercaptopurine, and infliximab therapy. Dig Dis Sci 2007 Sep; 52(9): 2078–81PubMedCrossRefGoogle Scholar
  20. Neville CE, McNally J. Maternal exposure to leflunomide associated with blindness and cerebral palsy. Rheumatology 2007 Sep; 46(9): 1506PubMedCrossRefGoogle Scholar
  21. Oosterhuis JK, Van Den Berg G, Monteban-Kooistra WE, et al. Life-threatening Pneumocystis jiroveci pneumonia following treatment of severe Cushing’s syndrome. Neth J Med 2007 Jun; 65(6): 215–7PubMedGoogle Scholar
  22. Filippini A, Villa G, Corrocher R, et al. Acute hemolytic anemia with acanthocytosis associated with high-dose misoprostol for medical abortion. Ann Emerg Med 2007 Sep; 50(3): 289–91PubMedCrossRefGoogle Scholar
  23. Rosa RFM, Travi GM, Valiatti F, et al. Poland syndrome associated with an aberrant subclavian artery and vascular abnormalities of the retina in a child exposed to misoprostol during pregnancy. Birth Defects Res Part A Clin Mol Teratol 2007 Jun; 79(6): 507–11PubMedCrossRefGoogle Scholar
  24. Vaessen N, Verweij JJ, Spijkerman IJB, et al. Fatal disseminated toxoplasmosis after liver transplantation: improved and early diagnosis by PCR. Neth J Med 2007 Jun; 65(6): 222–3PubMedGoogle Scholar
  25. Tummino C, Barlesi F, Tchouhadjian C, et al. Severe cutaneous toxicity after pemetrexed as second line treatment for a refractory non small cell lung cancer [in French]. Rev Mal Respir 2007 May; 24(5): 635–8PubMedCrossRefGoogle Scholar
  26. Carta M, Cimador M, Giuffrè M, et al. Unilateral multicystic dysplastic kidney in infants exposed to antiepileptic drugs during pregnancy. Pediatr Nephrol 2007 Jul; 22(7): 1054–7PubMedCrossRefGoogle Scholar
  27. Dass S, Vital EM, Emery P. Development of psoriasis after B cell depletion with rituximab. Arthritis Rheum 2007 Aug; 56(8): 2715–8PubMedCrossRefGoogle Scholar
  28. Kaisar MO, Mahadevan K, Faull RJ. Primary presentation with metastatic merkel cell carcinoma in a renal transplant recipient. Nephrology 2007 Aug; 12(4): 420–1PubMedCrossRefGoogle Scholar
  29. Wolkersdörfer GW, Miehlke S, Schneider R, et al. Ileal perforation in a patient with Crohn’s disease while receiving recombinant human growth hormone therapy. Int J Colorectal Dis 2007 Aug; 22(8): 983–4PubMedCrossRefGoogle Scholar
  30. Martín G, Bellido L, Cruz JJ. Reversible posterior leukoencephalopathy syndrome induced by sunitinib. J Clin Oncol 2007 Aug 10; 25(23): 3559PubMedCrossRefGoogle Scholar

Copyright information

© Adis Data Information BV 2007

Personalised recommendations